Bupropion is a newer generation antidepressant that is commonly used for treatment of depression and for smoking cessation. Seizures are a frequently reported adverse effect of bupropion in therapeutic oral doses; however, there are limited data about the consequences of nasal insufflation of bupropion. We report the case of a patient who presented to the emergency department (ED) with a recent history of generalized tonic–clonic seizures whose etiology was initially a diagnostic mystery. After an initial visit to another ED, the patient presented to our ED later that day with a recurrence of the seizures after crushing and nasally insufflating oral bupropion tablets. We review important implications of this case to emergency medicine, including the potential for abuse of bupropion, the difference between intranasal and oral administration, the changing trends in the etiology of drug-related seizures and the importance of examining the nares in patients with unexplained seizure and delirium.